Differential and Integral Equations

On nonuniqueness of viscosity solutions

Michael G. Crandall and Zhong Dan Huan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 6 (1992), 1247-1265.

First available in Project Euclid: 10 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B05: Linear boundary value problems
Secondary: 35D05 49L25: Viscosity solutions


Crandall, Michael G.; Huan, Zhong Dan. On nonuniqueness of viscosity solutions. Differential Integral Equations 5 (1992), no. 6, 1247--1265. https://projecteuclid.org/euclid.die/1370875546

Export citation